# SDR VNAA202107251111

- Difficulty date: July 21, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 25,155 hours, 18,759 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Pcb
- Part number: E520003702
- Part serial: E0616
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 1 LO PRESS CAUTION MSG ALONG WITH HYDRAULIC 1 SOV CLSD STATUS MSG AND ENGINE BOTTLE SWITCH LIGHTS ILLUMINATED AND LH ENG BLEED CAUTION MSG SHORTLY AFTER TAKEOFF. QRH WAS RAN AND MESSAGES CLEARED.  ON CLIMB OUT HYD 1 LO PRESS CAUTION MSG ALONG WITH HYDRAULIC 1 SOV CLSD STATUS MSG AND ENGINE BOTTLE SWITCH LIGHTS ILLUMINATED. QRH CLEARED.  PERFORMED OPS TEST OF HYD SYSTEM NR 1 IAW  AMM 29-10-00-710-801, OPS TEST GOOD.  PERFORMED OPS TEST OF HYD SYSTEM NR 1 FIREWALL-SHUTOFF-VALVES IAW AMM 29-11-36-710-806, OPS TEST GOOD. PERFORMED FUNCTIONAL TEST OF EDP 1A IAW AMM 29-11-01-720-801, FUNCTIONAL TEST GOOD, NO LEAKS EVIDENT.  C/W TAP 0225 TO STEP 7. DIAGNOSED B1-007205 FOR LDU/ NO CHANNEL B OUTPUT, AND FOUND THAT THE LDU HAD AN INTERNAL FAULT PER FIM 31-41-07-810-817. R & R LDU IAW 31-41-07-000/400-801-A01. OPS CHECKED GOOD, NO FURTHER FAULTS FOUND. R & R K137 RELAY BY REQUEST IAW AMM 24-01-05-000/400-801-A01. OPS CHECK GOOD. NO FAULTS FOUND. COMPLETED TAP STEP 7. R & R JB3 PCB 2 IAW AMM 24-02-05-000/400-801. CW OPS CHECK IAW AMM 24-02-05-710-801. OPS CHECK STEPS 8,9,12 STILL NEED CW. COMPLETED OPS TESTS IAW AMM 24-02-05-400-801. STEPS 8 AND 9. OPS TEST GOOD. OPS TEST STEPS 12 (ADG SPIN-UP) STILL NEED C/W. COMPLIED WITH FUNCTIONAL TEST OF THE ADG IAW AMM 24-23-01-720-801 CHECKED GOOD. PERFORMED OPS TEST OF BLEED VALVES IN NORMAL FUNCTION MODE, NO FAULTS NOTED. PERFORMED OPS TEST OF THE BLEED-AIR MANUAL CONTROL MODES IAW AMM 36-10-00-710-801, ALL MODES OPS TEST GOOD. RAN ENGINES AT POWER FOR 50 MINUTES WITH LT BLEED SELECTED MANUAL. NO DEFECTS NOTED. MANUAL BLEED OPS TEST GOOD IAW AMM 36-10-00-710-801. OCF FLIGHT WAS FOUND TO BE SATISFACTORY, NO DEFECTS NOTED DURING THE FLIGHT.
